# SDR DLM11991480

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: 1301273111
- Condition: Failed
- Location: Row 3c
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG SMELL COMING FROM ENTERTAINMENT SYSTEM AND FROM SEAT 03C.  ENTERTAINMENT SYSTEM SHUTDOWN AND PAX MOVED FROM SEAT 3C.  SMELL QUIT AFTER SHUTDOWN OF ENTERTAINMENT SYSTEM.  REPLACED AUDIO VIDEO UNIT AT 3C.
